# SDR FDEA201008092877

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: ARC06441
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING,  NR 2 SPOILER, INBD SUPPORT BRACKET IS GOUGED BY THE FLAP.  REPAIRED GOUGED SUPPORT BRACKET IAW EA 8-5740-136702,
